Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 90, Issue 3, 2015
Metadata
 

Immersions associated with holomorphic germs
András Némethi and Gergő Pintér
pp. 513–541
Abstract | Full-Text PDF (280 KB) | Metadata

On the long time behavior of homogeneous Ricci flows
Christoph Böhm
pp. 543–571
Abstract | Full-Text PDF (268 KB) | Metadata

Teichmüller discs with completely degenerate Kontsevich–Zorich spectrum
David Aulicino
pp. 573–643
Abstract | Full-Text PDF (564 KB) | Metadata

Flat cycles in the homology of €$\Gamma$ \ SL$_m \mathbb R$ / SO($m$)
Grigori Avramidi and T. Tâm Nguyên Phan
pp. 645–666
Abstract | Full-Text PDF (401 KB) | Metadata

A numerical invariant for linear representations of finite groups
Nikita A. Karpenko and Zinovy Reichstein
pp. 667–701
Abstract | Full-Text PDF (311 KB) | Metadata

Exceptional hyperbolic 3-manifolds
David Gabai and Maria Trnkova
pp. 703–730
Abstract | Full-Text PDF (292 KB) | Metadata